# SDR F3LA200600145

- Difficulty date: October 4, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 17,453 hours, 8,155 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED PLATE UNDER AFT L1 GIRT BAR FITTING CORRODED.  REPLACED AFT L1 GIRT BAR BLANKING PLATE IAW AMM 52-11-31-000-005.  INSTALLED AFT L1 GIRT BAR FITTING IAW AMM 52-11-31-400-003.
